# SDR CALA0001642

- Difficulty date: October 25, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N13665
- Make and model: Boeing 737524
- Aircraft serial: 28926
- Aircraft time: 6,539 hours, 3,540 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: G718505
- Part serial: 0305
- Condition: Activated
- Location: Cockpit
- Part time: 2,449 hours, 1,290 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE CARGO FIRE DETECTION SYSTEM ACTIVATED WHILE ON CLIMBOUT OF IAH.  BOTH FIRE BOTTLES WERE DISCHARGED AND THE AIRCRAFT WAS DIVERTED TO SHV WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE FIRE SUPRESSION SYSTEM PANEL WAS REMOVED AND REPLACED IAW MM 26-16-10.  BOTH FIRE EXTINGUISHING BOTTLES WERE REMOVED AND REPLACED IAW MM 26-23-10.  IN ADDITION, THE METERING VALVE, DIVERTER VALVE, AND INLINE FILTERS WERE REMOVED AND REPLACED IAW MM 26-23-10.  OPERATIONAL CHECKS WERE GOOD.
